EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 26, issue 2, 1988

Association of probability measures on partially ordered spaces pp. 111-132 Downloads
Bo Henry Lindqvist
Random sampling of continuous-parameter stationary processes: Statistical properties of joint density estimators pp. 133-165 Downloads
Elias Masry
A note on the largest eigenvalue of a large dimensional sample covariance matrix pp. 166-168 Downloads
Z. D. Bai, Jack W. Silverstein and Y. Q. Yin
Invariance principles for renewal processes when only moments of low order exist pp. 169-183 Downloads
Josef Steinebach
Asymptotics of conditional empirical processes pp. 184-206 Downloads
Lajos Horvath and Brian S. Yandell
A note on the exponentiality of total hazards before failure pp. 207-218 Downloads
Elja Arjas and Pentti Haara

Volume 26, issue 1, 1988

Parametric estimation for the mean of a Gaussian process by the method of sieves pp. 1-15 Downloads
Anestis Antoniadis
A prediction problem for the Brownian sheet pp. 16-47 Downloads
Robert C. Dalang and Francesco Russo
Comparison of powers of a class of tests for multivariate linear hypothesis and independence pp. 48-58 Downloads
Yasunori Fujikoshi
Minimizing L1 distance in nonparametric density estimation pp. 59-88 Downloads
Peter Hall and Matthew P. Wand
The rate of convergence in the central limit theorem for non-stationary dependent random vectors pp. 89-103 Downloads
Richard Glendinning
On the L1 convergence for conditional amarts pp. 104-110 Downloads
Wieslaw Zieba

Volume 25, issue 2, 1988

Uniform and nonuniform estimates in the CLT for Banach valued dependent random variables pp. 153-163 Downloads
A. K. Basu
On the identifiability of multivariate survival distribution functions pp. 164-173 Downloads
Nader Ebrahimi
The demographic variation process of branching random fields pp. 174-200 Downloads
Luis G. Gorostiza
On the second order local comparison between perturbed maximum likelihood estimators and Rao's statistic as test statistics pp. 201-222 Downloads
Tapas K. Chandra and Tapas Samanta
A test of independence for the coordinates of bivariate censored data pp. 223-240 Downloads
Edit Gombay
On the representation of finite multiple Markov chains by weighted circuits pp. 241-271 Downloads
Sofia Kalpazidou
Joint stable attraction of two sums of products pp. 272-285 Downloads
Daren B. H. Cline
Multivariate arrangement increasing functions with applications in probability and statistics pp. 286-298 Downloads
Philip J. Boland and Frank Proschan
Kernel density and hazard function estimation in the presence of censoring pp. 299-310 Downloads
Sabine Diehl and Winfried Stute
Strong convergence of weighted sums of random elements through the equivalence of sequences of distributions pp. 311-322 Downloads
Juan A. Cuesta and Carlos Matrán

Volume 25, issue 1, 1988

On multivariate mean remaining life functions pp. 1-9 Downloads
Barry C. Arnold and Hassan Zahedi
Series representations and Karhunen processes pp. 10-24 Downloads
Yûichirô Kakihara
A characterization of Dirichlet distributions pp. 25-30 Downloads
B. V. Rao and Bikas K. Sinha
Multivariate calibration: A generalization of the classical estimator pp. 31-44 Downloads
C. A. J. Lieftinck-Koeijers
Multivariate functional least squares pp. 45-64 Downloads
C. R. Heathcote and A. H. Welsh
Poisson approximations of multinomial distributions and point processes pp. 65-89 Downloads
Paul Deheuvels and Dietmar Pfeifer
Consistency of a nonparametric estimate of a density function for dependent variables pp. 90-99 Downloads
Graciela Boente and Ricardo Fraiman
Consistent nonparametric multiple regression: The fixed design case pp. 100-110 Downloads
Alexander A. Georgiev
Random walks on Z2n pp. 111-118 Downloads
Paul Erdös and Robert W. Chen
Concentration inequalities for Gauss-Markov estimators pp. 119-138 Downloads
Morris L. Eaton
Limit theorems for randomly weighted sums of random elements in normed linear spaces pp. 139-145 Downloads
M. Ordóñez Cabrera
On the study of some functions of multivariate ARMA processes pp. 146-151 Downloads
M. Shelton Peiris

Volume 24, issue 2, 1988

Comparison theorems for Brownian motions on Riemannian manifolds and their applications pp. 177-188 Downloads
Kanji Ichihara
A general principle for limit theorems in finitely additive probability: The dependent case pp. 189-206 Downloads
Rajeeva L. Karandikar
Restricted risk Bayes estimation for the mean of the multivariate normal distribution pp. 207-217 Downloads
Shun-Yu Chen
White noise approach to stochastic integration pp. 218-236 Downloads
Hui-Hsiung Kuo and Andrzej Russek
A characterization of translation-invariant experiments admitting adaptive estimates pp. 237-251 Downloads
Georg Ch. Pflug and Wilfried Grossmann
Weak convergence to the matrix stochastic integral [integral operator]01 B dB' pp. 252-264 Downloads
Peter Phillips
Multi-dimensional multivariate Gaussian Markov random fields with application to image processing pp. 265-284 Downloads
K. V. Mardia
Approximating the integral of a multifunction pp. 285-308 Downloads
Zvi Artstein and Roger J-B Wets
Solution of Deny convolution equation restricted to a half line via a random walk approach pp. 309-329 Downloads
Abdulhamid A. Alzaid, Ka-Sing Lau, C. Radhakrishna Rao and D. N. Shanbhag
Inequalities for probability contents of convex sets via geometric average pp. 330-340 Downloads
Moshe Shaked and Y. L. Tong

Volume 24, issue 1, 1988

Moments of distributions attracted to operator-stable laws pp. 1-10 Downloads
William N. Hudson, Jerry Alan Veeh and Daniel Charles Weiner
On the structure of admissible linear estimators pp. 11-30 Downloads
W. Klonecki and Stefan Zontek
Likelihood process in parametric model of censored data with staggered entry--Asymptotic properties and applications pp. 31-45 Downloads
I-Shou Chang and Chao A. Hsiung
Proof of a necessary and sufficient condition for admissibility in discrete multivariate problems pp. 46-52 Downloads
L. D. Brown and R. H. Farrell
A type 2 inequality for functions of bounded variation pp. 53-55 Downloads
Asad Zaman
A note on Edgeworth expansions for the von Mises functionals pp. 56-65 Downloads
Hajime Takahashi
Robustness study for a linear growth model pp. 66-87 Downloads
C. G. Khatri
Optimal clustering on the real line pp. 88-108 Downloads
Ronald W. Butler
Some families of mutivariate symmetric distributions related to exponential distribution pp. 109-122 Downloads
Kai-Tai Fang and Bi-Qi Fang
An application of a multivariate central limit theorem to sampling without replacement pp. 123-128 Downloads
Donald B. White
An identity for multidimensional continuous exponential families and its applications pp. 129-142 Downloads
Jine-Phone Chou
All-pass matrices, the positive real lemma, and unit canonical correlations between future and past pp. 143-154 Downloads
Michael Green
The almost sure behavior of maximal and minimal multivariate kn-spacings pp. 155-176 Downloads
Paul Deheuvels, John Einmahl, David M. Mason and Frits H. Ruymgaart
Page updated 2025-04-03